# SDR QXEA0101582

- Difficulty date: September 22, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 9,732 hours, 13,731 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND NACELLE OUTBOARD SIDE AFT FIRE WALL HAS A 2 INCH CRACK BETWEEN THE FIRE LOOP BRACKET AND SUPPORT. REPAIRED IAW RD 8-54-806.
